# SDR SWIA202266904

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 17,254 hours, 9,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WHEEL WELL BETWEEN OPENINGS FOR FLIGHT CONTROL CABLES.   (FLIGHT 4724)   REMOVED AND REPLACED LEFT SIDE INBOARD RIB COMPLEMENT AT FRAME 52 IAW SRM 51-42-01.
